# SDR CALA2009072900401

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 33,473 hours, 10,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 986.5 BETWEEN BL 0 AND LBL 46 HAS CORROSION AT FASTENER HOLES (6 EACH).  SPLICED IN NEW UPPER T-CHORD OF FLOORBEAM FROM LBL 3 TO LBL 50 AND MODIFIED INTERCOSTAL AT LBL 32 PER ECRA 5311-01460.
